Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 20, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Apr 17, 2006, 3:16 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Apr 18, 2006, 9:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2006, 3:16 PM MDT (21:16 UTC)
- In effect from
- Apr 18, 2006, 9:00 AM MDT
- Expired
- Apr 18, 2006, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3776 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 172116 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 316 PM MDT MON APR 17 2006 ...VERY WINDY CONDITIONS EXPECTED TUESDAY... .A TIGHTENING PRESSURE GRADIENT DUE TO LOW PRESSURE MOVING INTO THE NORTHERN PLAINS WILL CAUSE WINDS TO INCREASE SIGNIFICANTLY TUESDAY MORNING AND BECOME EVEN STRONGER DURING THE AFTERNOON. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE. THE WINDS SHOULD GRADUALLY DECREASE BELOW ADVISORY LEVELS AROUND SUNSET TUESDAY EVENING. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-180530- /O.NEW.KGLD.WI.Y.0020.060418T1500Z-060419T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 416 PM CDT MON APR 17 2006 /316 PM MDT MON APR 17 2006/ ...WIND ADVISORY IN EFFECT FROM 9 AM MDT /10 AM CDT/ TO 8 PM MDT /9 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM MDT /10 AM CDT/ TO 8 PM MDT /9 PM CDT/ TUESDAY. NORTHWEST WINDS AT 30 TO 40 MPH WITH GUSTS TO 45 MPH SHOULD DEVELOP TUESDAY MORNING AND CONTINUE DURING THE AFTERNOON. SIGNIFICANTLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST CAN ALSO BE EXPECTED. WINDS SHOULD GRADUALLY DECREASE TO 15 TO 25 MPH AFTER SUNSET TUESDAY EVENING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ FS
5 follow-up statements
000 WWUS73 KGLD 180306 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 906 PM MDT MON APR 17 2006 ...VERY WINDY CONDITIONS EXPECTED TUESDAY... .A TIGHTENING PRESSURE GRADIENT DUE TO LOW PRESSURE MOVING INTO THE NORTHERN PLAINS WILL CAUSE WINDS TO INCREASE SIGNIFICANTLY TUESDAY MORNING AND BECOME EVEN STRONGER DURING THE AFTERNOON. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE AND TRAVEL MAY BE HAZARDOUS ALONG INTERSTATE 70. THE WINDS SHOULD GRADUALLY DECREASE BELOW ADVISORY LEVELS AROUND SUNSET TUESDAY EVENING. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181115- /O.CON.KGLD.WI.Y.0020.060418T1500Z-060419T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1006 PM CDT MON APR 17 2006 /906 PM MDT MON APR 17 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MDT /10 AM CDT/ TO 8 PM MDT /9 PM CDT/ TUESDAY... SUSTAINED NORTHWEST WINDS AT 30 TO 40 MPH WILL DEVELOP TUESDAY MORNING AND CONTINUE DURING THE AFTERNOON. GUSTS UP TO 55 MPH ARE POSSIBLE ESPECIALLY TO AREAS ALONG AND NORTH OF INTERSTATE 70. SIGNIFICANTLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST CAN ALSO BE EXPECTED. WINDS SHOULD GRADUALLY DECREASE TO 15 TO 25 MPH AFTER SUNSET TUESDAY EVENING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ CLK
000 WWUS73 KGLD 181054 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 454 AM MDT TUE APR 18 2006 ...VERY WINDY CONDITIONS EXPECTED INTO THIS EVENING... .A TIGHTENING PRESSURE GRADIENT DUE TO LOW PRESSURE MOVING INTO THE NORTHERN PLAINS WILL CAUSE WINDS TO INCREASE SIGNIFICANTLY THIS MORNING. THESE WINDS WILL BECOME EVEN STRONGER DURING THE AFTERNOON. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL BE POSSIBLE AND TRAVEL MAY BE HAZARDOUS ALONG INTERSTATE 70. THE WINDS SHOULD GRADUALLY DECREASE BELOW ADVISORY LEVELS BY THE MIDDLE OF THE EVENING. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181800- /O.CON.KGLD.WI.Y.0020.060418T1500Z-060419T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 554 AM CDT TUE APR 18 2006 /454 AM MDT TUE APR 18 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING... SUSTAINED NORTHWEST WINDS AT 25 TO 40 MPH WILL DEVELOP THIS MORNING AND CONTINUE DURING THE AFTERNOON. GUSTS UP TO 55 MPH ARE POSSIBLE ESPECIALLY IN AREAS ALONG AND NORTH OF INTERSTATE 70. SIGNIFICANTLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST CAN ALSO BE EXPECTED. WINDS SHOULD GRADUALLY DECREASE TO 15 TO 25 MPH DURING THE EVENING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ BULLER
000 WWUS73 KGLD 181742 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1141 AM MDT TUE APR 18 2006 ...VERY WINDY CONDITIONS EXPECTED INTO THIS EVENING... .A STRONG UPPER LEVEL DISTURBANCE ACROSS THE NEBRASKA PANHANDLE WILL CONTINUE TO CAUSE STRONG WINDS ACROSS THE AREA. THE WINDS SHOULD GRADUALLY DECREASE BELOW ADVISORY LEVELS BY THE MIDDLE OF THE EVENING. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-190200- /O.CON.KGLD.WI.Y.0020.000000T0000Z-060419T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1241 PM CDT TUE APR 18 2006 /1141 AM MDT TUE APR 18 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... STRONG NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH WILL CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THESE WINDS WILL CREATE STRONG CROSS WINDS FOR ANYONE TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...LIKE INTERSTATE 70. MOTORISTS SHOULD ALSO PREPARE FOR AREAS OF BLOWING DUST...ESPECIALLY NEAR OPEN FIELDS WHERE VISIBILITIES CAN CHANGE RAPIDLY. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 182032 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 232 PM MDT TUE APR 18 2006 ...VERY WINDY CONDITIONS CONTINUE ACROSS THE TRI-STATE AREA... .A STRONG UPPER LEVEL DISTURBANCE ACROSS THE NEBRASKA PANHANDLE CONTINUES TO CAUSE STRONG WINDS ACROSS THE AREA. THE WINDS WILL GRADUALLY DECREASE BELOW ADVISORY LEVELS BY MID EVENING. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-190200- /O.CON.KGLD.WI.Y.0020.000000T0000Z-060419T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 332 PM CDT TUE APR 18 2006 /232 PM MDT TUE APR 18 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... NORTHWEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ DDT
000 WWUS73 KGLD 190205 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 805 PM MDT TUE APR 18 2006 ...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... .THE STRONG UPPER LEVEL DISTURBANCE NOW CENTERED OVER THE DAKOTAS WILL VERY SLOWLY PUSH OFF TO THE NORTHEAST. THIS HAS ALLOWED THE PRESSURE GRADIENT TO RELAX SOME ACROSS THE TRI-STATE REGION...RESULTING IN WINDS TO DECREASE BELOW ADVISORY LEVELS. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-190315- /O.EXP.KGLD.WI.Y.0020.000000T0000Z-060419T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 905 PM CDT TUE APR 18 2006 /805 PM MDT TUE APR 18 2006/ ...WIND ADVISORY HAS EXPIRED... STRONG NORTHWEST WINDS EARLIER TODAY HAVE FALLEN BELOW ADVISORY LEVELS...THUS THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ CLK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 17, 2:57 PM MDT, 19 minutes earlier.
Area forecast discussion, Apr 17, 2:57 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
257 PM MDT MON APR 17 2006
.DISCUSSION...SOUTHWEST FLOW CONTINUES OVER THE CENTRAL PLAINS
TONIGHT AHEAD OF AN UPPER TROUGH WEST OF THE CONTINENTAL DIVIDE IN
COLORADO/WYOMING. THE TROUGH MOVES INTO THE NORTHERN PLAINS TUESDAY
AND CONTINUES THERE THROUGH THURSDAY. A SURFACE TROUGH CURRENTLY
EXTENDING FROM CENTRAL WYOMING INTO EASTERN COLORADO WILL SHIFT
EAST ACROSS THE PLAINS ON TUESDAY. WINDS WILL SHIFT TO THE NORTHWEST
ACROSS THE FORECAST AREA AFTER 06Z TUESDAY BEHIND THE TROUGH AXIS.
HIGH PRESSURE WILL FOLLOW TUESDAY THROUGH THURSDAY NIGHT.
THE MAIN FORECAST ISSUES APPEAR TO BE WINDS AND CHANCES FOR
THUNDERSTORMS. THE GFS INDICATES THAT THE MOISTURE/DYNAMICS AND
INSTABILITY ARE NOT SYNCHRONIZED. ALTHOUGH MOISTURE AND INSTABILITY
ARE AVAILABLE IN THE THE EAST ZONES AFTER 06Z TUESDAY DO NOT SEE ANY
DECENT FORCING. ON TUESDAY...THE DRYLINE SHIFTS INTO THE EASTERN
ZONES BY 12Z AND CONTINUES TO MOVE OUT OF THE FORECAST AREA AHEAD OF
THE SHORTWAVE BY 18Z. CONSEQUENTLY HAVE PULLED THE SLIGHT CHANCE
POPS. DRY CONDITIONS WILL CONTINUE THROUGH THURSDAY NIGHT WITH LACK
OF ANY FORCING.
THE SURFACE PRESSURE GRADIENT TIGHTENS CONSIDERABLY BY TUESDAY
AFTERNOON. 800MB WINDS INDICATE 30KTS ALONG WITH GOOD SUBSIDENCE
TUESDAY AFTERNOON. PLAN TO ISSUE A WIND ADVISORY WITH THIS PACKAGE
FOR TUESDAY.
FOLLOWED MET GUIDANCE FOR HIGH TEMPERATURES AND A BLEND OF MET/MAV
FOR LOWS.
PLAN TO KEEP RED FLAG WARNING GOING FOR CHEYENNE AND KIT CARSON
COUNTIES IN COLORADO UNTIL EXPIRATION AT 03Z TUESDAY BASED ON LOW
RH/WIND ONGOING IN KIT CARSON AND CHEYENNE COUNTIES.
IN THE EXTENDED...THIS PERIOD REMAINS DRY AS A RIDGE DOMINATES
THROUGH SUNDAY. THE RIDGE STARTS TO SHIFT EAST SUNDAY NIGHT AND
MONDAY. SILENT POPS STILL LOOK ON TRACK FOR A FRONT COMING IN
SUNDAY. TEMPERATURES SHOULD BE ABOVE NORMAL IN THE UPPER 60S/LOWER
70S AND THEN COOL TO THE MID 60S BEHIND THE FRONT ON MONDAY. LOW
TEMPERATURES SHOULD BE ABOVE NORMAL IN THE LOWER 40S.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ TO 8 PM MDT /9 PM CDT/
TUESDAY FOR KSZ001-KSZ002-KSZ003-KSZ004-KSZ013-KSZ014-
KSZ015-KSZ016-KSZ027-KSZ028-KSZ029-KSZ041-KSZ042.
NE...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ TO 8 PM MDT /9 PM CDT/
TUESDAY FOR NEZ079-NEZ080-NEZ081.
CO...WIND ADVISORY FROM 9 AM TO 8 PM MDT TUESDAY FOR COZ090-COZ091-
COZ092.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ253-COZ254.
&&
FSHazardous weather outlook, Apr 17, 10:49 AM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1049 AM MDT MON APR 17 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1149 AM CDT MON APR 17 2006 /1049 AM MDT MON APR 17 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL DEVELOP ACROSS THE NEBRASKA PANHANDLE...ALLOWING BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH TO DEVELOP THIS AFTERNOON. THE COMBINATION OF WARM TEMPERATURES...DRY CONDITIONS AND THE WINDS WILL CREATE EXTREME FIRE DANGER ACROSS MUCH OF THE AREA TODAY. A DRY LINE WILL SET UP ALONG AN ABARR COLORADO TO RUSSELL SPRINGS LINE THIS AFTERNOON. TO THE SOUTH WEST OF THIS LINE ACROSS PORTIONS OF EASTERN COLORADO...RELATIVE HUMIDITIES WILL FALL TO 10 PERCENT OR LESS. THE VERY LOW HUMIDITIES WILL BRING THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH THIS AFTERNOON...AND A RED FLAG WARNING IS IN EFFECT TODAY. THERE IS A SMALL CHANCE OF THUNDERSTORMS DEVELOPING AFTER 8 PM TONIGHT...MAINLY ALONG AND NORTH OF A YUMA TO OBERLIN LINE AS A COLD FRONT BEGINS TO WORK ITS WAY ACROSS THE REGION. AT THIS TIME...THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE WITH LIGHTNING...GUSTY WINDS AND SMALL HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AS THE UPPER LEVEL SYSTEMS MOVES THROUGH THE AREA...VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP BEHIND IT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. JRM
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:55 AM MDT | Red Flag Warning | GLD | Cheyenne, Kit Carson | 11 hr |
Nearby
Wind Advisories in Kansas, 2006Wind Advisories in Colorado, 2006Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.